Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

After I’ve been diagnosed with idiopathic chronic constipation, meaning they don’t know what is the exact cause, my Gi doctor recently suggested I try Amitiza because, in his words - I was the perfect candidate for this medication. It’s been two months now that I’m taking 24 mcg twice daily and I can’t say Amitiza didn’t help with my constipation issues, but at the same time it is causing me more and more side effects.

Even though I wasn’t nauseous during first few days I took it, I’m now constantly fighting nausea which makes it almost impossible to eat. The doctor’s recommendation to take the med with food didn’t help much and I’m definitely thinking I should stop taking it, but I’m wondering if anyone else on this medication started to lose weight because of the constant nausea?

Loading...

Hello Gill,

my sister was also on Amitiza for irritable bowels syndrome with mainly constipation, but on a 8 mcg twice daily. even though her dose was lower, she experienced side effect that are almost the same as yours - no matter if she took Amitiza with food or not, or with bland and non-irritating food, she was constantly nauseous.

She had to stop taking it after the nausea escalated to vomiting after anything she ate. It took her to be hospitalized for severe dehydration for her doctor to cut the medication, so I'd definitely would recommend you not to wait for worse side effect and try to get in touch with your doctor as soon as possible.

Reply

Loading...